Loading...
Loading...

Go to the content (press return)

Geometric quantization of integrable systems with hyperbolic singularities

Author
Hamilton, M.; Miranda, E.
Type of activity
Journal article
Journal
Annales de l'Institut Fourier
Date of publication
2010-01-01
Volume
60
Number
1
First page
51
Last page
85
DOI
https://doi.org/10.5802/aif.2517 Open in new window
URL
http://aif.cedram.org/aif-bin/fitem?id=AIF_2010__60_1_51_0 Open in new window
Group of research
GEOMVAP - Geometry of Manifolds and Applications

Participants